Loading [MathJax]/jax/output/CommonHTML/jax.js
Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 2001, Volume 128, Number 3, Pages 395–402
DOI: https://doi.org/10.4213/tmf503
(Mi tmf503)
 

This article is cited in 27 scientific papers (total in 27 papers)

Amplitudes in Nonlocal Theories at High Energies

G. V. Efimov

Joint Institute for Nuclear Research, Bogoliubov Laboratory of Theoretical Physics
References:
Abstract: We obtain the upper bound for the total scattering cross section σtot(s)Csρ1ln2s in the nonlocal quantum field theory of a scalar field with a bounded amplitude growth eBp2ρ in the complex momentum p2-space.
Received: 27.04.2001
English version:
Theoretical and Mathematical Physics, 2001, Volume 128, Issue 3, Pages 1169–1175
DOI: https://doi.org/10.1023/A:1012351501139
Bibliographic databases:
Language: Russian
Citation: G. V. Efimov, “Amplitudes in Nonlocal Theories at High Energies”, TMF, 128:3 (2001), 395–402; Theoret. and Math. Phys., 128:3 (2001), 1169–1175
Citation in format AMSBIB
\Bibitem{Efi01}
\by G.~V.~Efimov
\paper Amplitudes in Nonlocal Theories at High Energies
\jour TMF
\yr 2001
\vol 128
\issue 3
\pages 395--402
\mathnet{http://mi.mathnet.ru/tmf503}
\crossref{https://doi.org/10.4213/tmf503}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1902849}
\zmath{https://zbmath.org/?q=an:1037.81590}
\transl
\jour Theoret. and Math. Phys.
\yr 2001
\vol 128
\issue 3
\pages 1169--1175
\crossref{https://doi.org/10.1023/A:1012351501139}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000172327200004}
Linking options:
  • https://www.mathnet.ru/eng/tmf503
  • https://doi.org/10.4213/tmf503
  • https://www.mathnet.ru/eng/tmf/v128/i3/p395
  • This publication is cited in the following 27 articles:
    1. Fabio Briscese, Handbook of Quantum Gravity, 2024, 1  crossref
    2. Fabio Briscese, Handbook of Quantum Gravity, 2024, 1301  crossref
    3. Briscese F. Modesto L., “Non-Unitarity of Minkowskian Non-Local Quantum Field Theories”, Eur. Phys. J. C, 81:8 (2021), 730  crossref  isi  scopus
    4. Guskov V.A. Ivanov M.G. Ogarkov S.L., “A Note on Efimov Nonlocal and Nonpolynomial Quantum Scalar Field Theory”, Phys. Part. Nuclei, 52:3 (2021), 420–437  crossref  isi
    5. Briscese F. Modesto L., “Unattainability of the Trans-Planckian Regime in Nonlocal Quantum Gravity”, J. High Energy Phys., 2020, no. 9, 56  crossref  mathscinet  isi  scopus
    6. Ivan Chebotarev, Vladislav Guskov, Stanislav Ogarkov, Matthew Bernard, “S-Matrix of Nonlocal Scalar Quantum Field Theory in Basis Functions Representation”, Particles, 2:1 (2019), 103  crossref
    7. Matthew Bernard, Vladislav A. Guskov, Mikhail G. Ivanov, Alexey E. Kalugin, Stanislav L. Ogarkov, “Nonlocal Scalar Quantum Field Theory—Functional Integration, Basis Functions Representation and Strong Coupling Expansion”, Particles, 2:3 (2019), 385  crossref
    8. Calcagni G., Modesto L., Nardelli G., “Initial Conditions and Degree of Freedom of Non-Local Gravity”, J. High Energy Phys., 2018, no. 5, 087  crossref  mathscinet  isi  scopus  scopus
    9. Koshelev A.S., Kumar K.S., Modesto L., Rachwal L., “Finite Quantum Gravity in Ds and AdS Spacetimes”, Phys. Rev. D, 98:4 (2018), 046007  crossref  mathscinet  isi  scopus
    10. Modesto L., Rachwal L., “Nonlocal Quantum Gravity: a Review”, Int. J. Mod. Phys. D, 26:11 (2017), 1730020  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Giaccari S., Modesto L., “Nonlocal Supergravity”, Phys. Rev. D, 96:6 (2017), 066021  crossref  mathscinet  isi  scopus  scopus
    12. Calcagni G., “Cosmology of Quantum Gravities”: G. Calcagni, Classical and Quantum Cosmology, Graduate Texts in Physics, Springer International Publishing Ag, 2017, 543–624  crossref  mathscinet  isi
    13. Bambi C., Modesto L., Rachwal L., “Spacetime Completeness of Non-Singular Black Holes in Conformal Gravity”, J. Cosmol. Astropart. Phys., 2017, no. 5, 003  crossref  mathscinet  isi  scopus  scopus
    14. Modesto L., “Super-renormalizable or finite Lee?Wick quantum gravity”, Nucl. Phys. B, 909 (2016), 584–606  crossref  mathscinet  zmath  isi  elib  scopus
    15. Modesto L., Piva M., Rachwal L., “Finite quantum gauge theories”, Phys. Rev. D, 94:2 (2016), 025021  crossref  mathscinet  isi  elib  scopus
    16. Modesto L. Rachwal L., “Universally Finite Gravitational and Gauge Theories”, Nucl. Phys. B, 900 (2015), 147–169  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    17. Dona P. Giaccari S. Modesto L. Rachwal L. Zhu Y., “Scattering Amplitudes in Super-Renormalizable Gravity”, J. High Energy Phys., 2015, no. 8, 038  crossref  mathscinet  isi  elib  scopus  scopus
    18. Gianluca Calcagni, Leonardo Modesto, “Nonlocal quantum gravity and M-theory”, Phys. Rev. D, 91:12 (2015)  crossref
    19. Modesto L., Rachwal L., “Super-Renormalizable and Finite Gravitational Theories”, Nucl. Phys. B, 889 (2014), 228–248  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    20. Briscese F., Modesto L., Tsujikawa Sh., “Super-Renormalizable Or Finite Completion of the Starobinsky Theory”, Phys. Rev. D, 89:2 (2014), 024029  crossref  mathscinet  adsnasa  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:370
    Full-text PDF :236
    References:54
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025